# SDR DALA2022042702974

- Difficulty date: May 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 90,991 hours, 42,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 AMOC REQUIRED (AD 2019-07-04) - TRACKING - ER/A 590828-14AD REV A. CORRECTIVE ACTION: REF ERA 590828-14AD. (1803464)
